# SDR B4MR98064

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 580-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SCREW HOLE ON SEAT TRACK FLANGE AT STA 670 RBL 24 IS BROKEN OUT.  REPLACED SEAT TRACK AT BS 580 TO BS 680 IAW BOEING 727 SRM 53-10-5.  CORROSION TASK CARD NUMBER C53-224-01.  NON-ROUTINE TASK CARD NUMBER 114106.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
